# SDR CA180314003

- Difficulty date: March 13, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: Pwc PW150A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Frequency Gen
- Part number: C07500043003
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE: 22768 SER-ETOPS-ELECTRICAL FAULT (INFO GEN INOP) ELEC FAULT GEN INOP/00:30 (REF EVENT 48957).  CHECKED OMS, FOUND SEVERAL TIMES FAULTCODE: 2421F0085 AND 2421F0006.  VFG ON ENGINE NR 2 REPLACED AND TESTED GOOD, IAW AMP BD500-A-J24-21-01-00AAA-520A-A/720A-A.  QIR 22758 RT VFG (TC# 20180314003).
